Jump to content
CrazyBoards.org

weaning off of klonopin, its destroying my relationship?


Recommended Posts

hey all i havent posted in ages, but i figured id pop in and say hi once again.

ive been doing well with my tapering off of klonopin but my life is getting crazy. my amazing boyfriend i met before i started tapering off is now relagated to almost non existant status. i feel i love him but im not in love with him. nothing has changed in the relationship except my lessening of using benzos. ive also started dreaming again for the first time in years and most of the dreams are nightmare related.

do you think this turn around in our relationship could be cuased by the lessening of benzo usage and what once was great is now not so great to me?

its a scary concept.

Link to comment
Share on other sites

Maybe the lack of benzo's is causing you to feel and experience more than you were. Which may be overwhelming. That may make you withdraw, and thus you protect yourself from possible pain and rejection from someone close to you, such as your boyfriend.

It may be that your feelings have changed, as the benzo's were dulling any emotions you were having about the relationship. Or it may be that this is a stressful time and romance isn't high on the priority list. Either way stopping benzo's is a good thing in the long run.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...